# SDR ASAA2015021010775

- Difficulty date: February 10, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 51,994 hours, 23,752 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5133Y15
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL AT COCKPIT ENTRANCE, FS270-FS280, BL0, HAS CORROSION ON LOWER SURFACE BS 270-BS 280, BL 0.  ACFT GROUNDED. R & R PANEL IAW SRM 51-40-02, DWG 141A5133, DOT REMOVED.
